Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 609525, 26 pages
Research Article

Function Spaces with Bounded Means and Their Continuous Functionals

1Department of Mathematics, University of Rome “Tor Vergata”, Via Ricerca Scientifica, 00133 Rome, Italy
2Department of Mathematics, University of Maryland, College Park, MD 20742, USA

Received 7 October 2013; Accepted 14 November 2013; Published 19 February 2014

Academic Editor: Vakhtang M. Kokilashvili

Copyright © 2014 Massimo A. Picardello. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Massimo A. Picardello, “Function Spaces with Bounded Means and Their Continuous Functionals,” Abstract and Applied Analysis, vol. 2014, Article ID 609525, 26 pages, 2014. doi:10.1155/2014/609525